# SDR 2001UALA00115

- Difficulty date: February 13, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,081 hours, 6,599 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENT STATION 445, BETWEEN STRINGERS 24L AND 26L.  *S/D*  SKIN REPAIR PER SRM 53-00-01 FIGURE 206 WAS ACCOMPLISHED AT OSV TIMCO.
